# SDR DALA2022033102197

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 89,275 hours, 19,765 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 2L CONTROL PANEL SLIDE LIGHT INOP, CORRECTIVE ACTION: C/W OPS CK OF THE 2L DOOR SLIDE LIGHT AS PER B767-300 AMM 52-11. OPS CK GOOD. (8755771)
